# SDR MALA030606

- Difficulty date: December 29, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N368PX
- Make and model: Saab 340B
- Aircraft serial: 340B274
- Aircraft time: 30,432 hours, 25,313 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION IN LCQ, FS 640-686 CENTER SEAT TRACK HAS CORROSION.  MX REMOVED AND REPLACED CORRODED SECTION OF SEAT TRACK IAW MESABA EO S53060 DATED 3 NOV 2003 REV II.  A/C RELEASE DATE 01/09/04.  REFER TO 1196389 FOR ADDITIONAL DETAIL.
